# SDR EIAA990179

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 9550267
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATELY 60 - 80 KNOTS, AIRCRAFT EXPERIENCED SEVERE VIBRATION.  APPEARED TO BE COMING FROM NOSE WHEEL.  TAKEOFF ABORTED AND VIBRATIONS TOPPED AT APPROXIMATELY 25 KNOTS. (X)
